Hair4u



Related Terms: Hairfall, Finasteride, Control Hair Loss, Androgenetic Alopecia, Male Pattern Baldness, Minoxidil, Hair Loss

Recently Answered Questions


Are Hair4U lotion and Biotin safe medicines for hair loss?
Query: Hello doctor, I am a 25 year old male. I am suffering from hair loss for the past three to four years. I can see my hairline slowly receding from the forehead. I have been suggested Hair4U 10 % lotion and Biotin tablets. Do these drugs have any side effects on the body? Can I take Finasteride for h...  Read Full »
Dr. Meha Malhotra
Dermatologist

Answer: Hi, Welcome to icliniq.com. The treatment started by your doctor is fine. The only thing is that the treatment for hair loss has to be followed for a long time and you need to be regular with your follow up visits. Regarding side effects, both these medications (Hair4U and Biotin tablets) are pre...  Read Full »
 
I experience lot of hair fall. Am I suffering from androgenic alopecia?
Query: Hi doctor, I am 26 years old, 5.5 height with 70 kg weight. My hair has always been thin with oily dandruff-prone scalp. However, last year, due to some mental stress and trauma, I experienced a lot of hair fall. My hair fall stabilized from March this year. At present, there are a lot of new hairs...  Read Full »
Dr. Gaurang Gupta
Dermatologist

Answer: Hello, Welcome to icliniq.com. In your photo (attachment removed to protect patient identity), there is certainly hair loss at a particular area but rest of the scalp has good density of hair. You can have androgenic alopecia although it is not common in females. I would suggest you get a blood c...  Read Full »
 
What are the side effects of antiepileptic drugs?
Query: Hi doctor, I am a 20 year old girl and it has been almost four years that I have been suffering from epilepsy. The medicines I take are Levipil 500 mg, Rivotril 0.5 mg and Cetadom for headache. Recently, I am feeling that my memory power and concentration are falling down. I have also been facing...  Read Full »
Dr. Anshul Varshney
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Yes, all antiepileptic drugs cause weight gain. In fact, Levipil (Levetiracetam) is also known to cause weight gain and hair loss. You do not have an option till your primary doctor agrees to give you Topiramate as antiepileptic instead of Levipil, as Topiramate is known ...  Read Full »
 
Please suggest some effective medicine for hair regrowth.
Query: Hi doctor, I am suffering from hair loss. Now I am 50% bald. Some of my friends have regained their hair. My baldness is hereditary. I am also an alcoholic. I need some effective medication for hair regrowth.  Read Full »
Dr. Jyotisterna Mittal
Dermatologist

Answer: Hi, Welcome to icliniq.com. I have read your query and do understand your concern. Is the hair lost from the temple and vertex of the scalp? Is it diffuse hair fall? As you have said it is genetic, I am assuming it is male pattern baldness. But, photographic evaluation of the extent and typ...  Read Full »
 
Whenever my sister goes out, her skin turns red and itchy. Why?
Query: Hi doctor, My sister is suffering from skin rashes. It comes and goes. Whenever she goes out in sunlight, the parts of the skin exposed to the sun are turning red and start itching. It disappears after a couple of hours. When we did blood test, IgE level is 220 IU/mL. What is the problem? Can this ...  Read Full »
Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Your sister might be suffering from photoallergic dermatitis. Please send the photographs of the lesion for confirmation of diagnosis and treatment. Serum IgE is a little bit raised and again indicates an allergic response to sunlight. For further information cons...  Read Full »
 
How to confirm that I am not impotent?
Query: Hi doctor, I am having OCD, stress, anxiety and anorexia issues for the last 15 years. I am taking Nexito 20 mg and Lonazep 0.5 mg as per psychiatrist advice. My sexual desires were always good. I am doing masturbation for the last 22 years and also had intercourse with my girlfriend two to three ti...  Read Full »
Dr. Purushottam Sah
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. You are not impotent. You were fine with Nexito (Escitalopram) and Lonazep (Clonazepam). But, after taking new OCD medicines your problem started. You will be alright once you stop the new one. So, continue Nexito and Lonazep. Benfomega is a nutrient and as such no harm...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Hair4u? We have medical experts to help you right away.

Ask a Doctor Online Now!